# SDR HEEA078909

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- Aircraft time: 3,341 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: F507ST
- Condition: Missing
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL CAP MISSING.
